# SDR R61A202505090226

- Difficulty date: April 20, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII PANEL SUPPORT SPLICE AT FR89, RBL 11 CORRODED. CFIII PANEL SUPPORT SPLICE AT FR89, RBL 11 REPLACED IAW EMB SRM 51-43-01.
